Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
milkncoffee

my skins getting so much worse

for awhile my skin would just breakout around my period and id get like one or two spots. now though since about 5 months my skin around my mouth and chin is just awful red marks that i know will fade but it will probably take a year but my skin is constantly breaking out now theres not a day that i dont have a new spot. D: im so confused and i just want my skin back to normal!!!

also i dont touch my face, i use toms of maine toothpaste now, i dont get it. i just started yaz im on my second week. my skin dosent seem to be getting better no matter what i do or dont do.

Edited by milkncoffee

Share this post


Link to post
Share on other sites

Your issue could be with the new birth control medication. Because the medication is changing your hormonal levels, your body could be adjusting.

I'm going to move this to the subforum specifically on hormonal prescription medications. I encourage you to browse around there as well, might provide some insight. =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×